Journal Article

A model law framework for the resolution of G-SIFIs

Jonathan M. Edwards

in Capital Markets Law Journal

Volume 7, issue 2, pages 122-150
Published in print April 2012 | ISSN: 1750-7219
Published online April 2012 | e-ISSN: 1750-7227 | DOI: https://dx.doi.org/10.1093/cmlj/kms017
A model law framework for the resolution of G-SIFIs

More Like This

Show all results sharing these subjects:

  • Financial Law
  • Capital Markets

GO

Show Summary Details

Journal Article.  14054 words. 

Subjects: Financial Law ; Capital Markets

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or purchase to access all content.